# SDR UPS202859

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE FRAME AT STATION 660 AND STRINGER 26L AROUND HOLE.  MAINTENANCE FABRICATED REPAIR DOUBLER, VERIFIED, CRACK REMOVED, BY NDI.  INSTALLED FABRICATED PARTS PER SRM 51-40-3, 51-30-2, 51-10-2, 51-20-4 AND 51-20-1.
